# SDR A6WA202304158555

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 601R3200455
- Part serial: NSN
- Condition: Corroded
- Location: Fs 333
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 HAS CORROSION STGR23L-25R ********AIRCRAFT REMOVED FROM SERVICE******** REPLACED FRAME AT FS333 REF CRJ-200-SRM 51-42-06,CRJ-200-SRM 51-42-21, AND DRAWING 601R32004 REV M
